English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Minimum-width Annulus with Outliers: Circular, Square, and Rectangular Cases

MPS-Authors
/persons/resource/persons228565

Oh,  Eunjin
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ahn, H.-K., Ahn, T., Bae, S. W., Choi, J., Kim, M., Oh, E., et al. (2019). Minimum-width Annulus with Outliers: Circular, Square, and Rectangular Cases. Information Processing Letters, 145, 16-23. doi:10.1016/j.ipl.2019.01.004.


Cite as: http://hdl.handle.net/21.11116/0000-0003-4FD4-6
Abstract
There is no abstract available